Hmm- that does not sound good. While I haven’t had concerns about blurred vision specifically, we definitely have women struggling with dizziness and light-headedness, as well as headaches the first days or week of the protocol.
Usually this is either from:
- Electrolyte imbalance- please see my help hub article on that here.
- Wrong dosage of hCG – if you are on too high or too low a dosage, this can cause low blood sugar. Please see my dosage post to address that.
- Detoxing during transitioning to this clean diet.
- Carb withdrawals- making a transition from more carbs and sugar to suddenly very clean eating can cause headaches.
All of the above are discussed in that hCG dosage post and how to address them.
I’m not sure if any of this applies to you in your case since your symptom is a bit different but something to possibly check into.
I’m really not qualified to give medical advice and it seems a good idea to contact the medical staff from wherever you purchased your hCG kit to ask their advice on what to do.